# SDR COMA0060117

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 7858062
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 9,724 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AOA, TAT, HEAT CAUTION MESSAGE.  REPLACED THE RIGHT ADSH CONTROLLER.
